Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 60, Number 202

All articles in this issue are freely accessible.

New estimates for multilevel algorithms including the $V$-cycle
James H. Bramble and Joseph E. Pasciak.
Math. Comp. 60 (1993), 447-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176705
Fourier analysis of multigrid methods for general systems of PDEs
Per Lötstedt and Bertil Gustafsson.
Math. Comp. 60 (1993), 473-493, S3
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176712
On the rate of convergence of the nonlinear Galerkin methods
Christophe Devulder, Martine Marion and Edriss S. Titi.
Math. Comp. 60 (1993), 495-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160273
Parabolic approximations of the convection-diffusion equation
J.-P. Lohéac, F. Nataf and M. Schatzman.
Math. Comp. 60 (1993), 515-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160276
A least squares Petrov-Galerkin finite element method for the stationary Navier-Stokes equations
Tian Xiao Zhou and Min Fu Feng.
Math. Comp. 60 (1993), 531-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164127
Orthogonal spline collocation Laplace-modified and alternating-direction methods for parabolic problems on rectangles
Bernard Bialecki and Ryan I. Fernandes.
Math. Comp. 60 (1993), 545-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176704
Stability of the discretized pantograph differential equation
Martin Buhmann and Arieh Iserles.
Math. Comp. 60 (1993), 575-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176707
Runge-Kutta methods and local uniform grid refinement
R. A. Trompert and J. G. Verwer.
Math. Comp. 60 (1993), 591-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181332
Partitioned Runge-Kutta methods for separable Hamiltonian problems
L. Abia and J. M. Sanz-Serna.
Math. Comp. 60 (1993), 617-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181328
Some necessary conditions for convergence of the GBDF methods
Mohamed Bin Suleiman.
Math. Comp. 60 (1993), 635-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176717
A parallel algorithm for computing the eigenvalues of a symmetric tridiagonal matrix
Paul N. Swarztrauber.
Math. Comp. 60 (1993), 651-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164126
Solving real polynomial systems with real homotopies
T. Y. Li and Xiao Shen Wang.
Math. Comp. 60 (1993), 669-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160275
A theory of secant preconditioners
José Mario Martínez.
Math. Comp. 60 (1993), 681-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176714
Operational quadrature methods for Wiener-Hopf integral equations
P. P. B. Eggermont and Ch. Lubich.
Math. Comp. 60 (1993), 699-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160274
Positivity of the weights of extended Clenshaw-Curtis quadrature rules
Takemitsu Hasegawa, Hirosi Sugiura and Tatsuo Torii.
Math. Comp. 60 (1993), 719-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176710
Chebyshev expansions for modified Struve and related functions
Allan J. MacLeod.
Math. Comp. 60 (1993), 735-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176713
On the distribution of $k$-dimensional vectors for simple and combined Tausworthe sequences
Raymond Couture, Pierre L’Ecuyer and Shu Tezuka.
Math. Comp. 60 (1993), 749-761, S11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176708
Calculation of Fibonacci polynomials for GFSR sequences with low discrepancies
Shu Tezuka and Masanori Fushimi.
Math. Comp. 60 (1993), 763-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160278
Polynomial invariants of $2$-bridge knots through $22$ crossings
Taizo Kanenobu and Toshio Sumi.
Math. Comp. 60 (1993), 771-778, S17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176711
The structure of the projective indecomposable modules of the Suzuki group $Sz(8)$ in characteristic $2$
Gerhard J. A. Schneider.
Math. Comp. 60 (1993), 779-786, S29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181331
On bivariate polynomial factorization over finite fields
Igor E. Shparlinski.
Math. Comp. 60 (1993), 787-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176716
On the computation of unit groups and class groups of totally complex quartic fields
M. Pohst and J. Graf von Schmettow.
Math. Comp. 60 (1993), 793-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164125
The minimum discriminant of totally real algebraic number fields of degree $9$ with cubic subfields
Hiroyuki Fujita.
Math. Comp. 60 (1993), 801-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176709
Small two-variable exponential Diophantine equations
Robert Styer.
Math. Comp. 60 (1993), 811-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160277
Constructing integral lattices with prescribed minimum. II
W. Plesken and M. Pohst.
Math. Comp. 60 (1993), 817-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176715
On a problem of Erdős concerning primitive sequences
Zhen Xiang Zhang.
Math. Comp. 60 (1993), 827-834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181335
A $B_{2}$-sequence with larger reciprocal sum
Zhen Xiang Zhang.
Math. Comp. 60 (1993), 835-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181334
Squares in quadratic progression
R. G. E. Pinch.
Math. Comp. 60 (1993), 841-845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181330
Reviews and Descriptions of Tables and Books
Math. Comp. 60 (1993), 847-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “The distribution of Lucas and elliptic pseudoprimes” [Math. Comp. 57 (1991), no. 196, 825–838; MR1094951 (92h:11081)]
D. M. Gordon and C. Pomerance.
Math. Comp. 60 (1993), 877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181329
Corrigendum
Math. Comp. 60 (1993), 877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions